MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07711
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the customer provided three photos for investigation.The complaint of sheath body separation was able to be confirmed from the customer supplied photos as the first and third photos revealed that the sheath body was missing from valve sheath hub.The second photo revealed the lidstock information.The customer also returned the sheath valve body with the side arm attached for investigation.The sheath body was not returned.Signs of use in the form of biological material were observed within the sample.Visual inspection confirmed that the sheath body extrusion had been separated from the hemostasis valve at the juncture hub.The separated sheath body was not returned for investigation.Microscopic evaluation of the point of separation on the juncture hub revealed a complete separation of the sheath body.Biological material was observed within the hub.Functional testing of the sheath could not be performed due to the nature of the damage.The manufacturing facility was consulted regarding this complaint.Manufacturing site personnel indicated that based on the cross-section of the hub, the hub was properly molded during assembly.Evaluation of the sheath body could not be performed since it was not returned for investigation.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "do not apply excessive force in removing guidewire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary." the customer report of sheath body separation was confirmed through investigation of the returned sample.Visual inspection confirmed that the sheath body extrusion had been separated from the hemostasis valve at the juncture hub.The separated sheath body was not returned for investigation.Microscopic evaluation of the point of separation on the juncture hub revealed a complete separation of the sheath body.A device history record review was performed, and no relevant findings were identified that would suggest a manufacturing issue.The manufacturing facility was consulted regarding this complaint and indicated that based on the cross-section of the hub, the hub was properly molded during assembly.Therefore, based on the incomplete sample that was returned, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "patient prepared for sheath removal.Patient with right femoral artery 7f coiled sheath.At start of right femoral artery sheath removal with pulling of the sheath, port broke away from coiled sheath.Unable to remove coiled sheath.Consequences to patient: patient taken to the or for intervention.The patient was reported as fine post the procedure.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20608897
Report Number9680794-2024-01084
Device Sequence Number20869184
Product Code DQY
UDI-Device Identifier00801902001894
UDI-Public(01)00801902001894(11)240809(17)290731(10)14F24G0089(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07711
Device Lot Number14F24G0089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age81 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite